Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 149, Number 1

All articles in this issue are freely accessible.

Monotone approximation by algebraic polynomials
G. G. Lorentz and K. L. Zeller.
Trans. Amer. Math. Soc. 149 (1970), 1-18
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0285843
Separability of metric spaces
Prabir Roy.
Trans. Amer. Math. Soc. 149 (1970), 19-43
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0263020
The pseudo-circle is unique
Lawrence Fearnley.
Trans. Amer. Math. Soc. 149 (1970), 45-64
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0261559
On the Mann iterative process
W. G. Dotson.
Trans. Amer. Math. Soc. 149 (1970), 65-73
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0257828
On the maximality of sums of nonlinear monotone operators
R. T. Rockafellar.
Trans. Amer. Math. Soc. 149 (1970), 75-88
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0282272
On Wiener process sample paths
G. J. Foschini and R. K. Mueller.
Trans. Amer. Math. Soc. 149 (1970), 89-93
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258129
Generic bifurcation of periodic points
K. R. Meyer.
Trans. Amer. Math. Soc. 149 (1970), 95-107
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0259289
Inequalities satisfied by entire functions and their derivatives
Boo-sang Lee and S. M. Shah.
Trans. Amer. Math. Soc. 149 (1970), 109-117
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0257355
Two point boundary problems for second order matrix differential systems
Garret J. Etgen.
Trans. Amer. Math. Soc. 149 (1970), 119-132
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0273096
A noncommutative Hilbert basis theorem and subrings of matrices
S. A. Amitsur.
Trans. Amer. Math. Soc. 149 (1970), 133-142
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258869
Balanced rings and a problem of Thrall
Victor P. Camillo.
Trans. Amer. Math. Soc. 149 (1970), 143-153
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0260794
Noncompact simplices
S. Simons.
Trans. Amer. Math. Soc. 149 (1970), 155-161
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0259556
Inseparable Galois theory of exponent one
Shuen Yuan.
Trans. Amer. Math. Soc. 149 (1970), 163-170
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0257063
Markuschevich bases and duality theory
William B. Johnson.
Trans. Amer. Math. Soc. 149 (1970), 171-177
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0261312
Identities involving the coefficients of a class of Dirichlet series. IV
Bruce C. Berndt.
Trans. Amer. Math. Soc. 149 (1970), 179-185
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0260685
The continuity of functions on Cartesian products
N. Noble.
Trans. Amer. Math. Soc. 149 (1970), 187-198
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0257987
Zero-one laws for Gaussian processes
G. Kallianpur.
Trans. Amer. Math. Soc. 149 (1970), 199-211
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0266293
Harmonic analysis on certain vector spaces
J. Kuelbs and V. Mandrekar.
Trans. Amer. Math. Soc. 149 (1970), 213-231
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0301162
The asymptotic manifolds of a perturbed linear system of differential equations
T. G. Hallam and J. W. Heidel.
Trans. Amer. Math. Soc. 149 (1970), 233-241
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0257486
Quadratic variation of potentials and harmonic functions
Gunnar A. Brosamler.
Trans. Amer. Math. Soc. 149 (1970), 243-257
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0270442
An elementary theory of the category of topological spaces
Dana I. Schlomiuk.
Trans. Amer. Math. Soc. 149 (1970), 259-278
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258914
State spaces for Markov chains
J. L. Doob.
Trans. Amer. Math. Soc. 149 (1970), 279-305
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258131
Extension methods in cardinal arithmetic
Erik Ellentuck.
Trans. Amer. Math. Soc. 149 (1970), 307-325
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0256868
Representations of certain compact semigroups by $HL$-semigroups
J. H. Carruth and C. E. Clark.
Trans. Amer. Math. Soc. 149 (1970), 327-337
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0263964
Two-sided semisimple maximal quotient rings
Vasily C. Cateforis.
Trans. Amer. Math. Soc. 149 (1970), 339-349
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0260801